# SDR 2025FA0000430

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: General aviation
- Aircraft: N63JT
- Make and model: Cessna 550
- Aircraft serial: S5500156
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Lost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

PER FLIGHTAWARE AIRCRAFT DEPARTED KISSIMMEE GATEWAY AIRPORT AT 08:04 ON 6/24/25 AND LANDED AT ORLANDO INTERNATIONAL AIRPORT AT 08:16 ON 6/24/25. INFORMATION FROM PILOT - "AIRCRAFT LOST PRESSURE AT 35K ALTITUDE. NOTE: CUSTOMER HAD IT LOOKED AT PREVIOUSLY. TECHS FOUND LOOSE CLAMP AT AIR CYCLE MACHINE. THOUGHT IT WAS FIXED AND NOW IT IS DONG THE SAME THING." TEXTRON ORLANDO - "UNKNOWN WHEN AND WHO PREVIOUSLY WORKED." NOTE THIS AIRCRAFT HAS NOT BEEN WORKED ON AT TEXTRON AVIATION ORLANDO IN LAST 5 YEARS. AFTER EVENT THIS IS WHAT WAS FOUND BY TEXTRON ORLANDO: INSPECTED TAIL-CONE DUCTING, FOUND FLOW DIVIDER NOT CONNECTED TO WATER SEPARATOR. REMOVED CLAMP AND INSPECTED COUPLING, SLEEVE AND FLOW DIVIDER FOR DAMAGE, CHECK GOOD. RECONNECTED FLOW DIVIDER TO WATER SEPARATOR. IAW S550 M.M. 21-21-05.
